# SDR YENA2025120201168

- Difficulty date: November 28, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N2151J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11336
- Aircraft time: 9,729 hours, 1,774 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Heater
- Part number: 5326831
- Part serial: 3WLAA01503
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 1224, LAX-JFK. (ETOPS),  NR 1 ENG HEAT SYS DEGRADED AFTER LANDING.   HEAT SYS DEGRAD CAUTIONS ON ECAM EWD.  REF L/P 4526714, ITEM 1.    REMOVED AND REPLACED IFPC PER AMM 73-11-01. OPS CHK OK,   PERFORMED TSM 73-11-00-810-880-A. OPS CHECK OK. NO FAULTS NOTED. PLACARD REMOVED MX-4 UPDATED. MDDR CLEARED.
